# SDR SWAA2024062401925

- Difficulty date: June 14, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWERED CEILING PANEL EXIT SIGN BROKEN<[01] REMOVED AND REPLACED AFT CEILING PANEL EXIT SIGN ASSEMBLY AS PER B737 AMM 33-51-01-960-802. OPS CHECK PASSED.;[02] VERIFIED STEP 1.
